About Us | Help Videos | Contact Us | Subscriptions



This article in SSSAJ

  1. Vol. 52 No. 4, p. 903-908
    Received: Mar 11, 1987

    * Corresponding author(s):
Request Permissions


Integral Estimates of the Sorptivity

  1. D. Lockington,
  2. J. Parslow and
  3. J.-Y. Parlange 
  1. Dep. of Mathematics, Univ. of Brunei Darussalam, Brunei
    CSIRO, Division of Fisheries and Oceanography, Hobart, Australia
    Agricultural Engineering, Cornell Univ., Ithaca, NY 14853



The second-order accuracy of several well-known integral estimates of the sorptivity is shown to be limited to a particular class of rapidly varying diffusivities. This class includes the exponential and power-law diffusivities commonly used in the description of soil-water flow. The derivation of the sorptivity estimates and the argument for second-order accuracy are clarified and a new formula for the sorptivity is derived that applies to a wider class of diffusivities.

  Please view the pdf by using the Full Text (PDF) link under 'View' to the left.

Copyright © . Soil Science Society of America